# SDR FDEA201503231067

- Difficulty date: March 23, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N62015
- Condition: Chafed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L4 DOOR EXTERNAL HANDLE PAN FOUND CHAFED.  CHAFED AREA AT L4 DOOR EXTERNAL HANDLE PAN REMOVED IAW SRM 51-10-02 REV 114 & FOUND EXCEEDED LIMIT IAW SRM 52-10-01 FIG 101.  ALLOWABLE DAMAGE 1 REV 114.  L4 DOOR EXTERNAL HANDLE PAN R & R IAW SRM 51-40-02 REV 114.  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100.
